MathSciNet Relay Station
MathSciNet bibliographic data
MR2286075 16W30
Liu, Chia-Hsin; Zhang, James J. Artinian Hopf algebras are finite dimensional. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1679–1680 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement